# SDR 2003FA0000353

- Difficulty date: March 1, 2003
- Submitted: April 2, 2003
- Operation: General aviation
- Make and model: Blanca 14193
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM TAB SYSTEM BECAME DIFFICULT TO OPERATIVE.  IT BINDS.  IT WAS DETERMINED THAT THE ORIGINAL LUBRICANT HAD CONGEALED IN THE LONG TRIM TAB UNIT, FROM COCKPIT TO TAIL.  THIS RESULTED IN AN NONFUNCTIONAL TRIM TAB.  THE TRIM IS ENCASED INSIDE A LONG TUBE FROM COCKPIT HANDLE TO TAIL SECTION.  IT IS ATTACHED TO AND JUST UNDERNEATH THE UPPER FUSELAGE.  EXCESSIVE FRICTION INSIDE THIS TUBE CAUSED THE PROBLEM.  LUBRICATE IS THE ANSWER.
